# SDR SWAA042402

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,345 hours, 52,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6920158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR WEB AT BS 188 TO BS 196, STRINGER 17R, STRINGER 17L, CRACKED.  REMOVED AND REPLACED FLOOR WEB SECTIONS PER SRM.
